MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a balloon leak on the solex catheter (lot 212068) was confirmed during functional testing.A pinhole leak was observed in the middle of the serpentine balloon.The probable root cause of the pinhole leak was a latent material defect.During the functional pressure-leak test, all infusion ports and lumens flushed without resistance.The catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a pinhole leak was observed in the middle of the serpentine balloon, confirming the reported complaint.It is unlikely that the defective catheter was shipped.During manufacturing, all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed for investigation results related to the reported complaint, and there was no previous history of complaints reported for the solex 7 catheter with lot number 212068.
 
Event or Problem Description
The solex catheter (lot# 212068) was inserted via the right jugular vein, and hypothermia therapy began at 16:50 on (b)(6) 2025.The following day, the thermogard console triggered an air trap alarm.Upon inspection, the nurse noted that approximately 100 cc of saline remained in the bag, and the saline within the catheter had turned light pink, suggesting a possible catheter leak.A catheter balloon leak check was performed, confirming the issue.The solex catheter was subsequently replaced to continue the treatment.No injury was reported.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key23785932
Report Number3010617000-2025-00865
Device Sequence Number14833206
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number212068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown